- Shop
- Parazex Drops
Parazex Drops
Category:
Antipyretic
MRP : ₹ 25 ( Inclusive of all Taxes )
WHO GMP Certified
Long Expiry
Easy Returns
Composition
Paracetamol 100mg/ml Drops
Customers Also Bought
Aceclofenac (100 mg) + Serratiopeptidase (10 mg) + Paracetamol (325 mg)
10 Tablets In 1 Strip
Description:
Parazex Drpos is mainly used for children to treat common cold symptoms such as fever, muscle aches, headache, toothache, and backache. It contains Paracetamol 100mg/ml as an active ingredient. This medicine works by blocking certain chemical messengers, like prostaglandins, in the brain that cause pain and fever. This medicine should be used with caution in patients with liver disease.
Uses of Parazex Oral Drops
- In Toothache: Blocks the pain signal in the brain and relieves tooth pain.
- In Back and Joint Pain: Relieves muscle pain and joint pain, like Arthritis
- Anti-pyretic: Blocks the chemical messengers' activity in the brain that causes fever, and relieves the body.
- Anti-inflammatory: Inhibits Inflammatory mediators like Prostaglandin in the brain and reduces inflammation.
How Parazex Drops Work
Parazex drops contain Paracetamol 100mg/ml as an active ingredient: Paracetamol is an Antipyretic, anti-inflammatory, and analgesic. It works by inhibiting prostaglandin synthesis in the brain, relieving inflammation, pain, and discomfort.
How to Take Parazex Drops?
Shake well before use. Use the provided measuring cup or spoon for correct dosing. For Optimum results, take the medicine as prescribed by your Doctor. Typically, the recommended dose for adults and children over 12 years of age is:
- 5 ml to 10 ml every 4-6 hours, depending on the severity of pain or fever
- Do not exceed the recommended dose of 40 ml per day.
Side Effects of Parazex Drops:
- In low doses, it may cause mild stomach upset.
- In Large doses, it may cause severe Liver problems.
So, take the medicine prescribed to prevent any liver-related problems. Consult your Doctor.
Safety Advice
Before taking Parazex drops, consider the following precautions:
- If you are allergic to Paracetamol, avoid this medicine
- Do not take Parazex drops if you have a history of any liver diseases.
- In case of pregnancy, breastfeeding, or pre-existing liver or kidney disease, always consult your doctor before taking this medicine.
- Avoid alcohol while taking paracetamol as it may cause liver impairment.
- Keep reaching out to children.
Frequently Asked Questions (FAQs)
Q: What are Parazex drops used for?
A: Parazex drops are used to treat common cold symptoms such as fever, muscle aches, headache, toothache, and backache.
Q: How much time does Parazex drop take to show its effects?
A: It takes 30-45 minutes to show their effects. Always advise taking this medicine as per your doctor's advice.
Q: Can I stop taking Parazex drops suddenly?
A: No, don't stop the medicine suddenly, even if you feel better. Consult with your Doctor.
Q: Can we use Parazex drops for general body pain?
A: Yes, we can use the Parazex drops for general body pain. Take the Doctor's advice.
Q: Are Parazex drops effective for headaches?
A: Yes, Parazex drops are effective for relieving headaches and other types of pain.
Q: Can Parazex drops be taken for fever in children?
A: Yes, Parazex drops can be used for fever in children over 12 years. Consult your Doctor for the actual dose.
Q: How often can I take Parazex drops?
A: The typical dosage is 5 ml to 10 ml every 4-6 hours, but do not exceed 40 ml per day. Take the medicine as recommended by your physician.
Q: Are Parazex drops safe to use with other medications?
A: Consult your doctor before combining Parazex drops with any other medications. Always take the medicine as per your doctor's advice.
Q: Can we take Parazex drops on an empty stomach?
A: It is recommended to take this medicine with food to reduce the chances of stomach upset
Q: Is a High dose of Parazex drops more effective?
A: No, in high doses, this medicine is no more effective. Take the medicine, dosage, as per your Doctor's advice to prevent liver-related problems.
Manufacture/ Marketer:
Disclaimer : Zeelab Pharmacy provides health information for knowledge only. Do not self-medicate. Always consult a qualified doctor before starting, stopping, or changing any medicine or treatment.
Purchased this product? Be the first to share your experience and help others discover more!
Related Products
Aceclofenac (100 mg) + Chlorzoxazone (250 mg) + Paracetamol (325 mg)
10 Tablets In 1 Strip
Aceclofenac (100 mg) + Paracetamol (325 mg)
10 Tablets In 1 Strip
Per 5ml: Aceclofenac (50 mg) + Paracetamol (125 mg)
60 ml In 1 Bottle
Aceclofenac (100 mg) + Serratiopeptidase (10 mg) + Paracetamol (325 mg)
10 Tablets In 1 Strip
Caffeine (15mg) + Chlorpheniramine Maleate (2mg) + Paracetamol (325mg) + Phenylephrine (5mg)
10 Tablets in 1 strip
Ambroxol (15mg) + Guaifenesin (50mg) + Phenylephrine (5mg) + Paracetamol (325mg) + Cetirizine (5mg)
10 Tablets in 1 strip
Diclofenac Pottasium 50 mg. + Paracetamol 325 mg.
10 Tablets in 1 strip
Diclofenac Potassium 50 mg. + Chlorzoxazone 250 mg. + Paracetamol 325 mg.
10 Tablets in 1 strip
Diclofenac Sodium 50 mg. + Paracetamol 325mg.
10 Tablets in 1 strip
Diclofenac Potassium 50 mg. + Serratiopeptidase 10 mg. + Paracetamol 325 mg.
10 Tablets in 1 strip
Lornoxicam (8mg) + Paracetamol (325mg)
10 Tablets in 1 strip
Nimesulide 100mg and Paracetamol 325mg.
10 Tablets in 1 strip
Dicyclomine 20mg + Paracetamol 325 mg
10 Tablets in 1 strip
Etoricoxib 60 mg. + Paracetamol 325 mg. Tablets
10 Tablets in 1 strip
Paracetamol 500 mg. Tablets
10 Tablets in 1 strip
Mefenamic Acid (500mg) + Paracetamol (325mg)
10 Tablets in 1 strip
Ibuprofen 400 mg + Paracetamol 325 mg
10 Tablets in 1 strip
Notify Me
Parazex Drops
Need Medicines Quick?
Share location to check quick delivery serviceability.
Change Location
Location Access Needed
Your location appears to be blocked or disabled.
Please enable the location from your browser or
device settings.
₹ 0
0
Items added
2025 Copyright By © Zeelab Pharmacy Private Limited. All Rights Reserved
Our Payment Partners
Added!
|
|

